My name is Bijal Goswami, Age 37 (Male). i suffer from hypothyroidism and take 150mg thyrox tab. Its there for the past 2 years. Of lately for the past 6 months suffer from severe flatulence and small dry boils inside my nose. Is it anything to do with my medicine??? Please suggest my a proper remedy for flatulance as it is very embarassing and uncomfotable. Thanks a lot.
there is no relation between thyrox tab & flatulance & dry boils.
For flatulance, you shold walk for 3 to 5 km./day.
As far as medicines are concerned,you can take metronidazole tablet & tab.flatuna under medical supervision.
Answered: Tue, 14 Jun 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]